# SDR DL73K020537

- Difficulty date: May 11, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 52,580 hours, 39,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FWD CLOSET AND ROWS 1-4 SEATS GO OUT QUICKLY WHEN TESTED.  REPLACED BATTERY PACK, TESTS OK.
